# SDR CALA2024022300511

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 77,380 hours, 26,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: R1 C/P Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5310-04554 REV C) RH #1 WINDOW FRAME CRACKED  REF TO PEMCO NR 14861.0022 ACCOMPLISHED EA 5310-04554 REV C OP 004,
